On generalized kernels.
Semigroup forum, Tome 12 (1976), pp. 283-292
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1976__12_134180,
author = {M. Satyanarayana},
title = {On generalized kernels.},
journal = {Semigroup forum},
pages = {283--292},
year = {1976},
volume = {12},
zbl = {0344.20047},
url = {http://geodesic.mathdoc.fr/item/SF_1976__12_134180/}
}
M. Satyanarayana. On generalized kernels.. Semigroup forum, Tome 12 (1976), pp. 283-292. http://geodesic.mathdoc.fr/item/SF_1976__12_134180/